# SDR SWIA2019040245709

- Difficulty date: February 14, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 34,687 hours, 33,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 339-347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT DD4 BETWEEN FS.347.27 AND FS.339.27 (AFT SIDE OF DOOR) HAS CORROSION. (C-CHECK) RO: 03/29/2019 INSTALLED NEW PASSENGER DOOR INTERCOSTAL DD4 P/N 601R31902-317 IAW SRM. NO LEAKS NOTED, OPS CHECKS GOOD .
